<< Previous Issue Kyungpook Mathematical Journal (Vol. 11, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 1—115
 Original Articles 
Royden compactification of harmonic spaces
Young K. Kwon
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 1—8
Selections and unitary actions of semigroups
J. T. Borrego1, E. E. DeVun2
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 9—12
A note on singularity of measures
Hae Soo Oh
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 13—16
Homomorphically closed partitions
R. E. Propes
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 17—20
Local discrete extensions of topologies
Young Soo Park
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 21—24
On pairwise connected bitopological spaces
Ivan L. Reilly
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 25—28
On the product of the structure spaces
Hong Oh Kim
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 29—32
Tn-spaces
Giovanni Viglino
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 33—35
Regular spaces and functional separation
D. V. Thampuran
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 37—39
A note on Matsushima formula of discrete uniform subgroups of semisimple lie groups
Su-Shing Chen
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 41—43
Notes on pairwise compactness
Dae Hyeon Pahk and Bong Dae Choi
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 45—52
Posner's theorem on PI rings
Kevin McCrimmon
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 53—55
On double integrals involving Meijer's G-function
R. S. Dahiya
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 57—64
Note on submanifolds of codimension 2 in almost contact manifold
Un Kyu Kim
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 65—70
Expansions of generalised hypergeometric functions
R. S. Dahiya
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 71—76
Jacobi polynomial and potential theory
Manilal Shah
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 77—80
On Meijer Laplace transform of two variables
N. C. Jain
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 81—91
An extension on generalized hypergeometric polynomials
Manilal Shah
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 93—99
On Lorentz spaces and the boundedness of the M operator
C. J. Mozzochi
Kyungpook Mathematical Journal 1971 Vol. 11, No. 1, 101—115

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd